# SDR USAA20100423SB057

- Difficulty date: April 22, 2010
- Submitted: April 23, 2010
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 20121
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CLT - MAINTENANCE REPORTED THE EMERGENCY LIGHTING INOPERATIVE INSIDE THE CABIN AT SEAT ROWS 16 THROUGH 19 AND AFT RIGHT SERVICE DOOR.  MAINTENANCE REMOVED AND REPLACED THE AFT EMERGENCY LIGHT CHARGER ASSEMBLY, INCLUDING THE BATTERY PACK, PER MM 33-51-51.
